# SDR AALA202208152791

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737
- Aircraft serial: 33321
- Aircraft time: 28,220 hours, 11,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27111
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 15,471 hours, 6,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN GIRT ASSEMBLY ON L1 DOOR SLIDE PACK. REPLACED SLIDE PER JOB CARD 08C83152021.
